# SDR AALA201610229006

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 23,045 hours, 9,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ARMING L2 DOOR, CHECK PSI WARNING APPEARED.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW 52-22-00-614-002-A.
